Alert archive / Ohio / Flood Watches in 2015

Flood Watch 4, NWS Cleveland, OH

June 29, 201523 counties in Ohio

NWS Cleveland, OH issued this flood watch at Jun 29, 2015, 4:09 AM EDT for 23 counties in Ohio. It took effect at Jun 29, 2015, 11:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2015, 4:09 AM EDT (08:09 UTC)
In effect from
Jun 29, 2015, 11:00 AM EDT
Expired
Jun 29, 2015, 9:23 PM EDT
In force
10 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 23 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 8.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WGUS61 KCLE 290809
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT MON JUN 29 2015

...ANOTHER ROUND OF RAIN COULD LEAD TO FLOODING TODAY...

.LOW PRESSURE WILL TRACK INTO NORTHERN OHIO TODAY BRINGING MORE
RAIN TO THE AREA. THE GROUND IS SATURATED ACROSS MUCH OF NORTHERN
OHIO FROM RECENT RAINFALL OF 1 TO 3 INCHES THAT FELL OVER WEEKEND.
ADDITIONAL RAINFALL TODAY WILL RANGE FROM A HALF INCH TO AN INCH
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS ADDITIONAL RAINFALL
COULD AGGRAVATE RESIDUAL FLOODING AND LEAD TO RISES ON RIVERS AND
CREEKS. 

OHZ009-017>019-027>030-291615-
/O.NEW.KCLE.FA.A.0004.150629T1500Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND
409 AM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON AND RICHLAND. IN 
  NORTHWEST OHIO...HANCOCK...SENECA AND WYANDOT. 

* FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO
  RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A
  HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY
  HIGHER RAINFALL AMOUNTS ARE POSSIBLE. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW
  RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN
  AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ010>013-020>022-031-291615-
/O.NEW.KCLE.FA.A.0004.150629T2000Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-WAYNE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
MEDINA...AKRON...RAVENNA...WOOSTER
409 AM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   LORAIN. IN NORTHEAST OHIO...CUYAHOGA...GEAUGA...LAKE... 
  MEDINA...PORTAGE...SUMMIT AND WAYNE. 

* FROM THIS AFTERNOON THROUGH LATE TONIGHT

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO
  RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY BETWEEN A
  HALF INCH AND AN INCH COULD QUICKLY LEAD TO FLOODING. LOCALLY
  HIGHER RAINFALL AMOUNTS ARE POSSIBLE.

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE NEW
  RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND URBAN
  AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
3 follow-up statements
029 
WGUS61 KCLE 291559
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 AM EDT MON JUN 29 2015

...ANOTHER ROUND OF RAIN COULD LEAD TO FLOODING TODAY...

.LOW PRESSURE WILL TRACK INTO NORTHERN OHIO TODAY BRINGING MORE
RAIN TO THE AREA. THE GROUND IS SATURATED ACROSS MUCH OF NORTHERN
OHIO FROM RECENT RAINFALL OF 1 TO 3 INCHES THAT FELL OVER THE
WEEKEND. ADDITIONAL RAINFALL TODAY WILL RANGE FROM A HALF INCH TO
AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS ADDITIONAL
RAINFALL COULD AGGRAVATE RESIDUAL FLOODING AND LEAD TO RISES ON
RIVERS AND CREEKS.

OHZ009-018-019-291700-
/O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-SENECA-HURON-
INCLUDING THE CITIES OF...SANDUSKY...TIFFIN...NORWALK
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS SHIFTED TO THE
SOUTH. HOWEVER A TENTH TO A QUARTER OF AN INCH IS POSSIBLE.

$$

OHZ010>012-291700-
/O.CAN.KCLE.FA.A.0004.150629T2000Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LORAIN-CUYAHOGA-LAKE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST
OHIO HAS BEEN CANCELLED. THE HEAVY RAIN THREAT HAS SHIFTED TO THE
SOUTH. HOWEVER A TENTH TO A QUARTER OF AN INCH IS POSSIBLE.

$$

OHZ023-032-033-038-300000-
/O.EXB.KCLE.FA.A.0004.150629T1600Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRUMBULL-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...WARREN...CANTON...YOUNGSTOWN...
MILLERSBURG
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...HOLMES...MAHONING...STARK AND TRUMBULL. 

* THROUGH LATE TONIGHT

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE 
  TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY 
  BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO 
  FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ036-037-047-300000-
/O.EXA.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MOUNT VERNON
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL OHIO... 
  INCLUDING THE FOLLOWING AREAS...KNOX...MARION AND MORROW. 

* UNTIL 11 PM EDT THIS EVENING

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE 
  TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY 
  BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO 
  FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ013-020>022-031-300000-
/O.EXT.KCLE.FA.A.0004.150629T1600Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-MEDINA-SUMMIT-PORTAGE-WAYNE-
INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA...
WOOSTER
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS... 
  GEAUGA...MEDINA...PORTAGE...SUMMIT AND WAYNE. 

* THROUGH LATE TONIGHT

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE 
  TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY 
  BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO 
  FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ017-027>030-300000-
/O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND
1159 AM EDT MON JUN 29 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... 
  CRAWFORD AND RICHLAND. IN NORTHWEST OHIO...HANCOCK AND 
  WYANDOT. 

* UNTIL 11 PM EDT THIS EVENING

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE 
  TO RECENT RAINFALL OVER THE WEEKEND. NEW RAINFALL TODAY 
  BETWEEN A HALF INCH AND AN INCH COULD QUICKLY LEAD TO 
  FLOODING. LOCALLY HIGHER RAINFALL AMOUNTS ARE POSSIBLE. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
680 
WGUS61 KCLE 291946
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT MON JUN 29 2015

OHZ017-027>030-036-037-047-300300-
/O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...
MOUNT VERNON
346 PM EDT MON JUN 29 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND... 
  CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHWEST 
  OHIO...HANCOCK AND WYANDOT. 

* UNTIL 11 PM EDT THIS EVENING

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO
  RECENT RAINFALL OVER THE WEEKEND. IF THUNDERSTORMS OVER CENTRAL
  OHIO MOVE ACROSS THE REGION ANY BURST OF RAINFALL COULD RESULT
  IN FLOODING. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ013-020>023-031>033-038-300400-
/O.CON.KCLE.FA.A.0004.000000T0000Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA...
WARREN...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
346 PM EDT MON JUN 29 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS... 
  GEAUGA...HOLMES...MAHONING...MEDINA...PORTAGE...STARK... 
  SUMMIT...TRUMBULL AND WAYNE. 

* THROUGH LATE TONIGHT

* THE GROUND REMAINS SATURATED ACROSS MUCH OF NORTHERN OHIO DUE TO
  RECENT RAINFALL OVER THE WEEKEND. IF THUNDERSTORMS OVER CENTRAL
  OHIO MOVE ACROSS THE REGION ANY BURST OF RAINFALL COULD RESULT
  IN FLOODING. 

* RISES ON AREA CREEKS...STREAMS AND RIVERS WILL OCCUR AS THE 
  NEW RAINFALL MAKES ITS WAY INTO AREA WATERWAYS. LOW LYING AND 
  URBAN AREAS MAY ALSO EXPERIENCE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
850 
WGUS61 KCLE 300123
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
923 PM EDT MON JUN 29 2015


OHZ013-020>023-031>033-038-300230-
/O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...CHARDON...MEDINA...AKRON...RAVENNA...
WARREN...WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
923 PM EDT MON JUN 29 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHEAST OHIO HAS BEEN
CANCELLED. RAINFALL SO FAR TODAY HAS NOT BEEN AS HEAVY AS
EXPECTED. ADDITIONAL RAINFALL AROUND THE AREA TONIGHT SHOULD BE
SPOTTY AND GENERALLY A HALF AN INCH OR LESS WHICH SHOULD NOT BE
ENOUGH TO LEAD TO FLOODING.

$$

OHZ017-027>030-036-037-047-300230-
/O.CAN.KCLE.FA.A.0004.000000T0000Z-150630T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...
MOUNT VERNON
923 PM EDT MON JUN 29 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST
OHIO HAS BEEN CANCELLED. RAINFALL SO FAR TODAY HAS NOT BEEN AS HEAVY AS
EXPECTED. ADDITIONAL RAINFALL AROUND THE AREA TONIGHT SHOULD BE
SPOTTY AND GENERALLY A HALF AN INCH OR LESS WHICH SHOULD NOT BE
ENOUGH TO LEAD TO FLOODING.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jun 29, 1:52 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 29, 1:52 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
152 AM EDT MON JUN 29 2015

.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO MOVE EASTWARD ACROSS NEW YORK TONIGHT.
ANOTHER AREA OF LOW PRESSURE WILL MOVE ACROSS THE REGION ON MONDAY
WITH A COLD FRONT STALLING ACROSS CENTRAL OHIO. THIS BOUNDARY WILL
BECOME A FOCUS ON TUESDAY AS UPPER LEVEL JET ENERGY PASSES OVERHEAD.
THE STALLED FRONTAL BOUNDARY MAY THEN PRODUCE ADDITIONAL SHOWERS AND
THUNDERSTORMS ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BACK EDGE OF STRATOCU HAS
NOW MADE ITS WAY INTO NW PA. LAST FEW SHRA APPEAR TO JUST BE IN
EASTERN ERIE CO PA. WILL CONTINUE TO RAMP DOWN POPS AND CLOUDS IN NW
PA THRU MIDNIGHT BUT WILL KEEP LINGERING SLIGHT CHC FOR THE SNOWBELT
LATER TONIGHT AS HRRR AND RAP INDICATE SOME LIGHT SHRA DEVELOPING SE
INTO THE AREA.

HIGHER CLOUDS FROM TOMORROW'S SYSTEM WILL CONTINUE TO SPREAD INTO
THE WEST. CURRENT SHRA OVER INDIANA SHOULD DISSIPATE BEFORE REACHING
THE WEST BUT ANOTHER PUSH IS EXPECTED LATE IN THE NIGHT. A FEW SHRA
COULD REACH THE EXTREME WESTERN FRINGE AROUND DAYBREAK SO WILL KEEP
A SMALL CHC POP THERE FOR THE LAST HOUR OF THE NIGHT.

MOST OF THE CWA SHOULD DIP INTO THE 50S WITH THE LOWEST TEMPERATURES
OVER THE INLAND PART OF THE EASTERN SNOWBELT WHERE LOWER 50S SHOULD
BE COMMON. THE INCREASING CLOUDS AND DEVELOPING SOUTH WINDS IN THE
WEST WILL PROBABLY HOLD LOWS IN A 58 TO 60 RANGE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
THE NEXT AREA OF LOW PRESSURE WILL MOVE ACROSS THE
AREA ON MONDAY BUT THERE IS SOME UNCERTAINTY ON ITS EXACT TRACK. AT
THIS POINT IT APPEARS THE CONVECTION THAT DEVELOPS OVER MISSOURI AND
ILLINOIS WILL MOVE TOWARD THE REGION OVERNIGHT. THIS CONVECTION WILL
ATTEMPT TO MOVE INTO NW OHIO NEAR OR SHORTLY AFTER SUNRISE. THIS
CONVECTION SHOULD BE WEAKENING AS IS MOVES INTO THAT AREA. WE DID
CONSIDER A FLOOD WATCH FOR NEW FLOODING BUT SINCE WE THINK THE QPF
SHOULD BE UNDER HALF AN INCH WE HELD OFF FOR NOW. IF THIS CONVECTION
CHARGES TOWARD THE AREA STRONGER THAN ANTICIPATED THEN THE FLOOD
THREAT WILL HAVE TO BE REEVALUATED.

AS THIS AREA OF LOW PRESSURE PASSES MONDAY EVENING IT WILL PUSH A
WEAKENING COLD FRONT ACROSS THE AREA. THE BOUNDARY WILL STALL NEAR
CENTRAL OHIO BUT EVEN THAT IS UNCERTAIN AT THIS POINT. THIS BOUNDARY
AND A COUPLE PIECES OF JET ENERGY WILL THEN BE THE MAIN PLAYERS FR
THE FORECAST ON TUESDAY AND WEDNESDAY. THE BEST CHANCES OF RAIN LOOK
TO BE ACROSS THE SOUTHERN COUNTY WARNING AREA TUESDAY AFTERNOON.
HIGH PRESSURE MAY BEGIN TO MOVE INTO THE AREA WEDNESDAY NIGHT FROM
SOUTHERN CANADA.

THE HIGH TEMPERATURE FORECASTS WILL CONTINUE TO BE SLIGHTLY BELOW
SEASONAL AVERAGES BUT COULD VARY SLIGHTLY DEPENDING ON THE AMOUNT
OF CONVECTIVE DEBRIS CLOUDINESS EACH DAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
WISH THE HOLIDAY FORECAST WAS CUT AND DRY...BUT WITH THE EASTERN
U.S. MAINTAINING A BROAD TROUGH...WILL STILL HAVE TO DEAL WITH
UNSETTLED WEATHER. HAVE SIDED TOWARD AN ENSEMBLE SOLUTION TO TRY AND
PINPOINT THE BETTER CHANCES OF PRECIPITATION. THEREFORE FOR NOW HAVE
THE BEST CHANCES OF SHOWERS/THUNDERSTORMS BETWEEN FRIDAY AND FRIDAY
NIGHT AS LOW PRESSURE MAY BE WORKING ACROSS THE LOWER GREAT LAKES.
UNSURE WHETHER THE FRONT CLEARS HERE SO LINGERED SOME PRECIP CHANCES
INTO SATURDAY. BY SUNDAY THROUGH ENS MEAN HAS A RIDGE BEGINNING TO
MOVE ACROSS THE OHIO VALLEY. TEMPERATURES THROUGH THE PERIOD WILL BE
SEASONABLE.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
NEXT STORM SYSTEM FAST APPROACHING FROM THE WEST. EXPECTING RAIN
TO MOVE INTO THE AREA FROM WEST TO EAST AND SHOULD ARRIVE IN
TOLEDO AND FINDLAY LATER THIS MORNING. ERIE MAY WIN OUT TODAY AND
STAY DRY FOR MUCH OF THE DAY AND THEN RAIN WILL SPREAD INTO THAT
AREA THIS EVENING. EXPECTING CEILINGS AND VISIBILITY TO FALL THIS
AFTERNOON AND EVENING AS WELL AS RAIN MOVES INTO THE AREA. IFR TO
MVFR CONDITIONS EXPECTED OVERNIGHT. WINDS ARE NOT EXPECTED TO BE
MORE MORE THAN 10 TO 15 KNOTS THROUGH THE PERIOD.

OUTLOOK...NON VFR POSSIBLY LINGERING INTO TUESDAY. AREAS OF NON
VFR WEDNESDAY.

&&

.MARINE...
HAVE HAD TO EXTEND THE SMALL CRAFT ADVISORY INTO THE EVENING FOR
EAST OF THE ISLANDS. BUOY OFF OF CLEVELAND AND REPORTS OFF OF ERIE
PA STILL INDICATE 4 TO 5 FOOTERS. HIGH PRESSURE WILL ACROSS THE
LAKE TONIGHT SO WIND/WAVES WILL SETTLE. NEXT SYSTEMS TRACK OF THE
LOW FOR MONDAY INTO TUESDAY WILL BE CRITICAL TO THE EXACT
DIRECTION AND SPEED OF THE WIND ON THE LAKE. HAVE TAKEN THE LOW
ACROSS THE WESTERN BASIN AND INTO ONTARIO MONDAY NIGHT PRODUCING A
STIFF ESE FLOW FOR THE WESTERN HALF OF THE LAKE MONDAY FOLLOWED BY
SOUTHWEST WINDS TUESDAY. THERE ARE SOME SOLUTIONS THAT TAKE IT
MORE ACROSS THE CENTER OF THE LAKE AND THEREFORE WOULD YIELD
DIFFERENT WIND/WAVES ON THE LAKE. GRADIENT BECOMES MUCH WEAKER FOR
MID WEEK AND WINDS WILL BE OF NO ISSUE. HIGH PRESSURE DOES NOT
CLEANLY MAKE IT TO THE LAKE UNTIL MAYBE THURSDAY. ANOTHER SYSTEM
LOOKS TO BE HEADED OUR WAY FOR FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...ADAMS/MULLEN
SHORT TERM...MULLEN
LONG TERM...OUDEMAN
AVIATION...LOMBARDY
MARINE...OUDEMAN
Hazardous weather outlook, Jun 28, 11:31 PM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 PM EDT SUN JUN 28 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300345-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1131 PM EDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER ROUND OF RAIN WILL MOVE THROUGH THE AREA MONDAY AFTERNOON
AND NIGHT. MOST AREAS WILL SEE BETWEEN A QUARTER AND THREE
QUARTERS OF AN INCH OF RAIN BUT LOCALLY HIGHER AMOUNTS ARE
POSSIBLE. GIVEN THE SATURATED SOIL ACROSS THE AREA...WATER WILL
RUN-OFF AND COULD LEAD TO MINOR FLOODING OR AGGRAVATE EXISTING
FLOODING. SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-300345-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1131 PM EDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:15 PM EDTAreal Flood AdvisoryCLEHancock22 hr
Jun 29, 5:38 PM EDTRiver Flood WarningCLEMarion7 days

Nearby

Flood Watches in Ohio, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.